Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have a cronic back. Extreme pain. Now on subaxone. Have methadone. Help?

Hi , I have a cronic back for 15 years I take 3 x 60 mg a day and one extra for breakthrough pain . I ve had 4 today 19.5 hours in total and I m in extreme pain still . Now I have a 8mg suboxone will it work and give me some releive or will it notwork at all . I have never had one before but I have had methadone in the past . THANKYOU Jack
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Jack
Thanks for your query to Health Care Magic..

I read your concern and I do not suggest you to take suboxone 8mg as it is also another opiod like methadone , Methadone and suboxone should not be taken in a day without Doctors advice as it can cause serious fatal side effects .
I suggest you you Consult a Doctor for Resistant Pain and get treated accordingly.

Thanks again Jack.. Wish you to get well soon.
Take Care.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor